After taking levaquin for bronchitis, developed severe joint pain in both knees. Can hardly bend them or walk. Off meds for 4 days. When will these symptoms go away ?
My wife took one levaquin pill 3 days ago and has experienced muscle pain, joint pain all over her body and is anxious at times.
How long did it take for your symptoms to go away? Are there specific doctors you would recommend seeing for this? Any help would be really appreciated as we don't know what to do at this point. Thank you.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2011 • 3 answers
Posted 12 Feb 2013 • 2 answers
Levofloxacin - I took levaquin I pill for 5 days on the 5th day I could not walk or do anything with
Posted 28 Oct 2013 • 2 answers
Posted 14 Apr 2014 • 1 answer
Once I started taking Tamoxifen, my Osteoarthritis when into over drive. I have had to have both my?
Posted 30 Aug 2015 • 1 answer